# SDR AALA20001889

- Difficulty date: November 14, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GIG - FLT 972 - EN ROUTE GIG-JFK, APPROXIMATELY 30 MINUTES AFTER TAKEOFF LOST ALL RIGHT SIDE HYDRAULIC SYSTEM FLUID.  DECLARED EMERGENCY, RETURNED GIG AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED HYDRAULIC DRIVEN PUMP PRESSURE LINE.  FLUSHED RIGHT ENGINE.  RAN BOTH ENGINES PER THE MM.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
